Antibiotics Online

Penicillin Rash Symptoms and Antibiotic Allergies

Penicillin Rash Symptoms and Antibiotic Allergies

It is a general norm practiced by almost all the medical practitioners to prescribe antibiotic penicillin in order to kill the bacteria and improve the health in cases of strep throat, ear infection, bacterial infection or any sort of breathing disorder. Many people have an allergy to the penicillin antibiotics. So, before taking the antibiotics, they must make sure if they are allergic to antibiotics or not.

Antibiotic Penicillin

The people who are allergic to penicillin antibiotic have Type E immunoglobulin antibodies. These antibodies are produced and lead to certain problems. The body reacts to the penicillin antibiotics as if it is an enemy. Also, the people who are allergic to penicillin might not be able to take amoxicillin as well.

It might take a lot of time for the allergic reaction against penicillin to develop. It might take many days to show up in the person. The person who is allergic to penicillin antibiotic will present with swelling on face or difficulty in breathing. If these symptoms arise, a person must rush to seek medical attention.

The people who are allergic to penicillin antibiotic have Type E immunoglobulin antibodies

If anaphylactic shock occurs, it might take a toll on life. It is quite serious. It can lead to airway obstruction. It is an emergency situation. Anaphylactic shock manifests acutely after the ingestion of the medicine. On the other hand, antibiotic rashes might not occur for many days after taking the medication.

If a penicillin rash occurs without any sort of swelling, you can take antihistamines. Antihistamines are very quick in relieving itching. Many people manifests rashes as severe categories of hives while, other might experience milder redness along with intermittent itching. The doctor will prescribe a different antibiotic that falls in a different class or family. People who have penicillin allergy must tell it to other doctors, dentist or specialists that they visit. Also, there are certain antibiotics that belong to the same class as penicillin but, it gets quite difficult for people to recognize them. Treating bacterial infections on time is a must; therefore, you must not refuse taking medications out of fear all the time.

Rashes cause redness and itching. The rashes caused as a result of an allergy by antibiotics is commonly treated with cortisone. The cortisone prescription is given in the form of creams. Oral steroids as well as medicines like allegra are used in allergic reactions. The medications are known to offer quick relief in case of allergic reactions.

There are certain home remedies that can also be indicated in the case of allergic reactions due to penicillin. Oatmeal bath, for instance, is a great option. Children also enjoy the oatmeal bath. An oatmeal bath is the best way to sooth down the irritated skin. If your child is having skin rash, you can give him an oatmeal bath.

One thing to keep in mind is that the red rashes are stubborn and they might take few weeks to subside completely. They persist even after stopping medications. Drug rashes take some time to leave the body.

ˆ Back to top of page